# SDR DALA2019040702286

- Difficulty date: March 21, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N316DN
- Make and model: Airbus A321-211
- Aircraft serial: 7327
- Aircraft time: 6,548 hours, 3,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EXIT SIGN COVER MISSING, REPLACED L1 DOOR EXIT SIGN COVER
